# SDR C2XA00BT017

- Difficulty date: April 9, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EWR - FLT 3899 - CREW REPORTED NR 1 PACK FAULT AND BURNING ODOR IN COCKPIT.  MAINTENANCE FOUND RAM AIR DOOR INLET AND PRECOOLER AREA FROZEN AND FILLED WITH ICE.  CLEARED ICE AND OPERATIONALLY CHECKED SYSTEM GOOD.  (M)
